Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys just wanted to see what you thought....

Does the use of Tazorac before going on accutane cause there to be no initial breakout?

or am i wrong?

Share this post


Link to post
Share on other sites
Guest runnerB

hey, i was using tazorac before being put on accutane, and i still had a pretty beastly IB, but i'm sure it's different for everyone.

Share this post


Link to post
Share on other sites

hey, i was using tazorac before being put on accutane, and i still had a pretty beastly IB, but i'm sure it's different for everyone.

cool... did you stop the tazorac?

Share this post


Link to post
Share on other sites
Guest FearlessBunnyLove

You should stop the tazorac once you start the accutane. Accutane thins the skin and tazorac makes your skin shed faster so the two together aren't a good idea.

Share this post


Link to post
Share on other sites

You should stop the tazorac once you start the accutane. Accutane thins the skin and tazorac makes your skin shed faster so the two together aren't a good idea.

cool... how about a topical like clindamycin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×